Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Stevens Johnson syndrome

I took my husband to the ER today becuase he has broken out with horrible blisters. They think it may be a reaction to a new medicine. It's called Stevens Johnson syndrome. It can be very dangerous. Does anyone have any experience with this?

 
MAUREEN55

Asked by MAUREEN55 at 8:49 PM on Dec. 28, 2008 in Health

Level 2 (13 Credits)
This question is closed.
Answers (3)
  • We, luckily did not experience this, but it was one of the side effects we were warned about on a seizure med Elijah used to take! Very scary, and I think your husband will have to stop the medication right away!! They told us that at the first sign of Elijah developing the Stevens Johnson rash, he would have to stop the medication! Hope your husband is okay, and they can find a different med for him!! (For Elijah it was Lamictal that could cause the rash... what med is your hubby on?)
    Elyssa414

    Answer by Elyssa414 at 9:04 PM on Dec. 28, 2008

  • I've never experienced this. Is this a medication that he has to take to keep living? If not, I would dump it.
    Look into homeopathic care.
    Anonymous

    Answer by Anonymous at 9:00 PM on Dec. 28, 2008

  • He has stopped the medication. He stopped taking it on Thursday. He only took it for 4 days.

    MAUREEN55

    Answer by MAUREEN55 at 9:02 PM on Dec. 28, 2008